# SDR IPXA2021061070357

- Difficulty date: May 26, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 20,704 hours, 12,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A53410765218
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFUSELAGE STA 54 BULKHEAD AFT CARGO PIT ATTACH BRACEKT IS CRACKED.REMOVED AND REPLACED BRACKET WITH REPLACEMENT IAW SRM 51-72-10
